Cirrhosis with increased density of the liver: Amiodarone-induced hepatotoxicity

Authors

  • Nabil Ben Chaabane
  • Olfa Hellara
  • Leila Safer
  • Wissem Melki
  • Fethia BDIOUI
  • Abdelfattah Zakhama
  • Hammouda Saffar

Downloads

Download data is not yet available.

References

Kowey PR, Friehling TD, Marinchak RA, Sulpizi AM, Stohler JL. Safety and efficacy of amiodarone. The low-dose perspective. Chest 1988; 93: 54-9.

Kerin NZ, Aragon E, Faitel K, Frumin H, Rubenfire M. Longterm efficacy and toxicity of high- and low-dose amiodarone regimens. J Clin Pharmacol 1989; 29: 418-23.

Vorperian VR, Havighurst TC, Miller S, January CT. Adverse effects of low dose amiodarone: a meta-analysis. J Am Coll Cardiol 1997; 30: 791-8.

Kum LC, Chan WW, Hui HH, et al. Prevalence of amiodarone-related hepatotoxicity in 720 Chinese patients with or without baseline liver dysfunction. Clin Cardiol. 2006; 29:295-9.

Simon JB, Manley PN, Brien JF, Armstrong PW. Amiodarone hepatotoxicity simulating alcoholic liver disease. N Engl J Med 1984; 311: 167-72.

Poucell S, Ireton J, Valencia-Mayoral P, et al. Amiodarone-associated phospholipidosis and fibrosis of the liver. Light, immunohistochemical, and electron microscopic studies. Gastroenterology 1984; 86: 926-6.

Goldman IS, Winkler ML, Raper SE, et al. Increased hepatic density and phospholipidosis due to amiodarone. Am J Roentgenol. 1985; 144: 541-6.

Kojima S, Kojima S, Ueno H, Takeya M, Ogawa H. Increased density of the liver and amiodarone-associated phospholipidosis. Cardiol Res Pract. 2009:1-3.

Downloads

Published

2012-06-05

Issue

Section

brief case reports